I take Levothyroxin every morning and I start Lantus at bedtime tonight, will it affect the Lantus? I also take two other sugar medicines. My A1C is 10, three months ago it was 6. I've been a diabetic for about twelve years and mostly controled by my diet. If during the night my sugar drops will glucose tablets bring it back up quickly? Do I give the shot in the stomach only or can I give it in the leg? Why do you have to throw away the unused portion after twenty-eight days? I had to get five pens, why can't you just get one at a time, since I may not have to keep using it?
16 Dec 2009
Yes, there is an interaction between levothyroxine and insulin and other oral hypoglycemic medicines. Separating the dose of levothyroxine and Lantus won't really make any difference. Please see link below for interaction in detail.
If your blood sugar drops at night then yes it will bring it up quickly with sugar tablets.
You can infect it in the stomach as well ... but please confirm this with your doctor or nurse, because if they have specifically told you to inject in the leg then that is what you should do.
You throw away the leftover's after 28 days because after that many number of days insulin can start degrading and also to reduce the risk of infection, just in case the vial has been contaminated.
The pharmacy has just given you what and how the doctor prescribed it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was giving my mother her daily dosage of insulin, but when I pulled out the solostar pen, I notice some blood inside the pen. Can she still use the ...
Don't know if anyone can answer this, but the insurance company I am currently under does not want to approve the use of Lantus Solostar Pens, ...
Lantus Solostar Pen - I take Lantus at night and Byetta during the day. I retired this year and now?
... My insurance company is fighting me over this. I been taking this for over ten years. Is anyone else taking this combination? I need to know an ...